# SDR SWAA074844

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 33,969 hours, 27,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Strap
- Part number: 6547500
- Condition: Corroded
- Location: Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LEFT HORIZONTAL STABILIZER UPPER AFT SPAR UPPER STRAP CORRODED.  REPAIRED STRAP PER SRM.
